Search Results

There are 8487 results for: content related to: Parameter estimation for partially observable systems subject to random failure

  1. Robust controller design for infinite-dimensional exosystems

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 5, 25 March 2014, Pages: 825–858, L. Paunonen and S. Pohjolainen

    Version of Record online : 13 NOV 2012, DOI: 10.1002/rnc.2920

  2. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  3. Inverse backscattering Born approximation for the magnetic Schrödinger equation in three dimensions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 2, 30 January 2014, Pages: 265–269, Jan Sandhu and Valery Serov

    Version of Record online : 7 AUG 2013, DOI: 10.1002/mma.2920

  4. A Bayesian approach to term structure modeling using heavy-tailed distributions

    Applied Stochastic Models in Business and Industry

    Volume 28, Issue 5, September/October 2012, Pages: 430–447, Carlos Antonio Abanto-Valle, Victor H. Lachos and Pulak Ghosh

    Version of Record online : 1 SEP 2011, DOI: 10.1002/asmb.920

  5. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  6. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  7. The second regularized trace of differential operator equation with the semi-periodic boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2185–2197, Azad Bayramov, Seda Kızılbudak C̣aliṣkan and Fatma A. Akgün

    Version of Record online : 14 JUN 2012, DOI: 10.1002/mma.2563

  8. Fully parameterized tube model predictive control

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 12, August 2012, Pages: 1330–1361, Saša V. Raković, Basil Kouvaritakis, Mark Cannon and Christos Panos

    Version of Record online : 7 MAY 2012, DOI: 10.1002/rnc.2825

  9. Notes on Metric Independent Analysis of Classical Fields

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 5, 30 March 2013, Pages: 497–566, Reuven Segev

    Version of Record online : 13 AUG 2012, DOI: 10.1002/mma.2610

  10. Γ-convergence: a tool to investigate physical phenomena across scales

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1613–1658, Matteo Focardi

    Version of Record online : 19 MAY 2012, DOI: 10.1002/mma.2551

  11. Robust fault reconstruction for linear parameter varying systems using sliding mode observers

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 14, 25 September 2014, Pages: 1947–1968, Halim Alwi and Christopher Edwards

    Version of Record online : 3 MAY 2013, DOI: 10.1002/rnc.3009

  12. A modified scaled boundary finite element method for three-dimensional dynamic soil-structure interaction in layered soil

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 3, 20 January 2012, Pages: 371–402, C. Birk and R. Behnke

    Version of Record online : 4 AUG 2011, DOI: 10.1002/nme.3251

  13. Certification of projection-based reduced order modelling in computational homogenisation by the constitutive relation error

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 6, 10 February 2014, Pages: 395–422, P. Kerfriden, J. J. Ródenas and S. P.-A. Bordas

    Version of Record online : 11 OCT 2013, DOI: 10.1002/nme.4588

  14. A space–time multiscale method for computing statistical moments in strongly heterogeneous poroelastic media of evolving scales

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 6, 11 May 2012, Pages: 671–706, Juarez S. Azevedo, Márcio A. Murad, Marcio R. Borges and Saulo P. Oliveira

    Version of Record online : 16 MAR 2012, DOI: 10.1002/nme.3336

  15. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201

  16. An explicit time integration method for structural dynamics using septuple B-spline functions

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 9, 02 March 2014, Pages: 629–657, Wei-Bin Wen, Kai-Lin Jian and Shao-Ming Luo

    Version of Record online : 20 NOV 2013, DOI: 10.1002/nme.4599

  17. Analysis of a two-level method for anisotropic diffusion equations on aligned and nonaligned grids

    Numerical Linear Algebra with Applications

    Volume 20, Issue 5, October 2013, Pages: 832–851, Guozhu Yu, Jinchao Xu and Ludmil T. Zikatanov

    Version of Record online : 27 JUN 2012, DOI: 10.1002/nla.1847

  18. A GENERALIZED BLOCK BOOTSTRAP FOR SEASONAL TIME SERIES

    Journal of Time Series Analysis

    Volume 35, Issue 2, March 2014, Pages: 89–114, Anna E. Dudek, Jacek Leśkow, Efstathios Paparoditis and Dimitris N. Politis

    Version of Record online : 27 NOV 2013, DOI: 10.1002/jtsa.12053

  19. A variational-inequality approach to stochastic boundary value problems with inequality constraints and its application to contact and elastoplasticity

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 13, 30 March 2012, Pages: 1665–1690, M. Arnst and R. Ghanem

    Version of Record online : 14 NOV 2011, DOI: 10.1002/nme.3307

  20. Direct computation of critical equilibrium states for spatial beams and frames

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 2, 13 January 2012, Pages: 135–153, Jari Mäkinen, Reijo Kouhia, Alexis Fedoroff and Heikki Marjamäki

    Version of Record online : 20 JUL 2011, DOI: 10.1002/nme.3233